# SDR 2005UALA01381

- Difficulty date: November 30, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 50,880 hours, 27,478 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.   RESET CIRCUIT BREAKER  FOR "'LANDING GEAR LATCH AND PRESSURE WARNING'" ON P6-3 PANEL. PERFORMED OPERATIONAL CHECK PER 7-11-11, 32-32=00 AND 32-34-00 (SWUNG) . NO FAULT FOUND.
